# SDR QXEA200800521

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,051 hours, 11,648 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2392 - DURING PILOT DAILY CHECK, DISCOVERED NR 1 AFT BAGGAGE SMOKE DETECTOR FAILED.  MAINTENANCE PLACED ON MEL 26-10-2A.  AIRCRAFT RETURNED TO SERVICE.
